Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 1, Pages 49-53
http://dx.doi.org/10.1155/S0161171200003380

Ishikawa iteration process with errors for nonexpansive mappings in uniformly convex Banach spaces

1Department of Mathematics, Southwest China Normal University, Beibei, Chongqing 400715, China
2Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Received 6 May 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • George L. Karakostas, “Strong approximation of the solutions of a system of operator equations in Hilbert spaces,” Journal of Difference Equations and Applications, vol. 12, no. 6, pp. 619–632, 2006. View at Publisher · View at Google Scholar
  • Zeqing Liu, JeongSheok Ume, and ShinMin Kang, “Approximate Fixed Points for Nonexpansive and Quasi-Nonexpansive Mappings in Hyperspaces,” Fixed Point Theory and Applications, vol. 2009, no. 1, pp. 520976, 2009. View at Publisher · View at Google Scholar
  • Watcharaporn Cholamjiak, and Suthep Suantai, “Approximation of common fixed points of two quasi-nonexpansive multi-valued maps in Banach spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 941–949, 2011. View at Publisher · View at Google Scholar
  • Anthony Almudevar, “Bibliography,” Approximate Iterative Algorithms, pp. 351–355, 2014. View at Publisher · View at Google Scholar
  • M. Alimohammady, and M. Ramazannejad, “Inertial proximal algorithm for difference of two maximal monotone operators,” Indian Journal of Pure and Applied Mathematics, 2016. View at Publisher · View at Google Scholar